









HOCKENHEIMRING 10 - 12 May 2024

Programa - Schedule - Horaire

Thursday/Jue	ves, 09 May	/ Mayo 2024	
Timetable	Periods	Category	Event
08.00 09.00 09.00 10.00 13.00/16.00 13.00/16.00 13.00/16.00	180 ´ 180 ´ 180 ´	GT Cup Europe Euroformula Open International GT Open Clio Cup Series Formula Regional European Championship by Alpine International GT Open Euroformula Open GT Cup Europe	Access to boxes and paddock Access to boxes and paddock Access into the paddock from Access into the paddock from Access into the paddock from Administrative Checking (licenses) & Signing on. Must be done in person! Administrative Checking (licenses) & Signing on. Must be done in person!
14.00/17.45 14.00/17.45 17.00/18.00 18.00 18.00/19.30	225 ' 225 ' 60 ' 90 '	Clio Cup Series Clio Cup Series GT Cup Europe Clio Cup Series International GT Open	Administrative Checking (licenses) & Signing on. Must be done in person! Technical Scrutineering-Drivers 'Equipement-Noise control Collect TYRES from MICHELIN area / Marking of tyres (Michelin area) Briefing Collect TYRES from MICHELIN area / Marking of tyres (Michelin area)
After 18.15		All categories	Drivers track walk

08.00 08.30		Extrication Exercise Pre event meeting	Clerk of the Course, Medical Chief & services managers Race Director (of all categories)
Motor silence -	before 08.45	a.m. and after 20.00 p.m.	
Fimetable	Period	Category	Event
08.00/08.30	30′	Euroformula Open	Administrative Checking (licenses) & Signing on. Must be done in person
08.00/09.00	60´	Euroformula Open	Pre - Technical Scrutineering-Drivers 'Equipement-Noise control
08.00/09.00	60 ´	Euroformula Open (op 1)	Collect TYRES from Pirelli area / Marking of tyres (Pirelli area)
08.00/09.20	80´	International GT Open	Administrative Checking (licenses) & Signing on. Must be done in person
08.00/10.00	120 ′	International GT Open	Pre - Technical Scrutineering-Drivers 'Equipement-Noise control
08.00/11.00	180´	GT Cup Europe	Pre - Technical Scrutineering-Drivers Equipement-Noise control
08.30/09.30	60´	International GT Open	RFID tag - Picking up
08.30/10.30	120 ′	Formula Regional European Championship by Alpine	Technical Scrutineering-Drivers 'Equipement-Noise control
08.45	120	Euroformula Open	Briefing (Drivers & Team Managers)
09.00/10.00	60´	Formula Regional European Championship by Alpine	Administrative Checking (licenses) & Signing on. Must be done in person
09.05/09.35	30 ´	Clio Cup Series	Free practice 1
	30	•	Briefing (Drivers & Team Managers)
09.30	co.	International GT Open	3 ,
09.30/10.30	60′	GT Cup Europe	RFID tag - Picking up
09.42/10.22	40′	Euroformula Open	Free practice 1
10.00/11.00	60′	GT Cup Europe	Administrative Checking (licenses) & Signing on. Must be done in person
10.00/13.00	180′	Clio Cup Series	Technical Scrutineering-Drivers 'Equipement-Noise control
10.29/11.29	60′	International GT Open	Free practice 1
11.30		GT Cup Europe	Briefing (Drivers & Team Managers)
11.36/12.26	50 ′	Formula Regional European Championship by Alpine	Collective test 1
12.33/13.23	50′	GT Cup Europe	Free practice 1
13.28/13.58	30′	Track break	
13.30/15.30	120′	Formula Regional European Championship by Alpine	Technical Scrutineering-Drivers 'Equipement-Noise control
13.58/14.28	30 ′	Clio Cup Series	Free practice 2
14.35/15.15	40′	Euroformula Open	Free practice 2
15.00/18.00	180′	Clio Cup Series	Technical Scrutineering-Drivers Equipement-Noise control
15.22/16.22	60′	International GT Open	Free practice 2
16.00/17.00	60′	Euroformula Open (op 2) -including wet tires-	Collect TYRES from Pirelli area / Marking of tyres (Pirelli area)
16.29/17.19	50′	Formula Regional European Championship by Alpine	Collective test 2
17.00/19.00	120 ′	International GT Open	Collect TYRES from MICHELIN area / Marking of tyres (Michelin area)
17.26/18.06	40′	International GT Open - Bronze drivers -	Free practice 3
18.13/19.03	50 ´	GT Cup Europe	Free practice 2
18.15		Formula Regional European Championship by Alpine	Briefing
19.00/20.00	60 ′	GT Cup Europe	Collect TYRES from MICHELIN area / Marking of tyres (Michelin area)
19.03/19.23	20 ′	GT Cup Europe - Bronze drivers -	Free practice 3
imetable per Team (to	be defined race w	eek, International GT Open	Technical Scrutineering-Drivers Equipement-Noise control
		eek, GT Cup Europe	Technical Scrutineering-Drivers 'Equipement-Noise control
		eek, Euroformula Open	Technical Scrutineering-Drivers 'Equipement-Noise control











Saturday/Sabado, 11 May / Mayo 2024

08.00/08.10 08.20 Timekeeping checks Track inspection Safety car exercise 08.30/08.40

Motor silence - before 08.45 a.m. and after 20.00 p.m.

Timetable Period Category Event 09.05/09.25 20′ Clio Cup Series Qualifying 1
09.35/09.55 20′ (TV Live) Euroformula Open Qualifying
10.05/10.35 30′ (TV Live) International GT Open Qualifying 1
10.45/11.05 20′ (TV Live) GT Cup Europe Qualifying 1
11.15/11.50 35′ (TV Live) Formula Regional European Championship by Alpine Qualifying 1
11.15/11.50 (15′ Group A / 5 min stop / 15′ Group B)

11.50/12.20	30´	Track break
-------------	-----	-------------

11.55	Pre-grid		
12.25	Pit lane open		
	Pit lane closed /		
12.30	5 min. board		
	Green flag /		
12.35	Formation lap		
12.40	Race - 1	Clio Cup Series	Standing start - 25 + 1 lap / TV Live
13.20	Pit lane open		
	Pit lane closed / 5		
13.25	min. board		
	Green flag /		
13.30	Formation lap		
13.35	Race - 1	Euroformula Open	Standing start - 18 laps - max. 30′ / TV Live
14.13	Fast lane open		
14.15	Pit lane open		At 28 '(racing time) Change on -board-
14.20	Pit lane closed/		At 41 '59" (racing time) Change off -No board
14.25	5 min. board		
	Green flag /		
14.30	Formation lap		
14.35	Race - 1	International GT Open	Rolling start - 70' / TV Live
15.35	Pre-grid		
16.03	Fast lane open		
16.05	Pit lane open		At 21 '(racing time) Change on -board-
	Pit lane closed / 5		
16.10	min. board		At 28 '59" (racing time) Change off -No board
	Green flag /		
16.15	Formation lap		
16.20	Race - 1	GT Cup Europe	Rolling start - 50' / TV Live
16.50	Pre-grid		
17.20	Pit lane open		
17.28	Pit lane closed		
17.30	5 min. board		
17.35	Green flag /		
17.40	Formation lap Race - 1	Formula Regional European Championship by Alpine	Standing start - 30' + 1 lap / TV Live
18.20	Pit lane open	Tormula Regional European Championship by Alpine	Standing Start - 30 + 1 lap / IV Live
16.20	Pit lane open Pit lane closed / 5		
18.25	min, board		
	Green flag /		
18.30	Formation lap		
18.35	Race – 2	Euroformula Open	Standing start - 18 laps - max. 30' / TV Live











Sunday/Domingo, 12 May / Mayo 2024

08.00/08.10 Timekeeping checks 08.20 Track inspection

Motor silence - before 08.45 a.m. and after 20.00 p.m.

Timetable Period Category Event

 09.05/09.25
 20´ (TV Live)
 GT Cup Europe

 09.35/10.05
 30´ (TV Live)
 International GT Open

 10.15/10.50
 35´ (TV Live)
 Formula Regional European Championship by Alpine

 11.00/11.20
 20´
 Clio Cup Series
 Qualifying 2 Driver - 2 (all categories)
Qualifying 2 Driver - 2 (all categories)
Qualifying 2 (15´Group B / 5 min stop / 15´Group A)
Qualifying 2

11.30	Pit lane open	
11.35	Pit lane closed / 5 min. board Green flag /	
11.40	Formation lap	
11.45	Race - 3 Euroformula Open	Standing start - 18 laps - max. 30' / TV Live

Track break **12.20/12.50** *30′*

12.48	Fast lane open		
12.50	Pit lane open		At 24' (racing time) Change on -board-
12.55	Pit lane closed/		At 35 '59" (racing time) Change off -No board
13.00	5 min. board		
	Green flag /		
13.05	Formation lap		
13.10	Race - 2	International GT Open	Rolling start - 60' / TV Live
14.00	Pre-grid		
14.28	Fast lane open		
14.30	Pit lane open		At 21 '(racing time) Change on -board-
14.25	Pit lane closed / 5		A1 20 (F0"/ : 1") Cl
14.35	min. board Green flag /		At 28´59¨(racing time) Change off -No board
14.40	Formation lap		
14.45	Race - 2	GT Cup Europe	Rolling start - 50 ′ / TV Live
15.20	Pre-grid		, , , , , , , , , , , , , , , , , , ,
15.50	Pit lane open		
15.58	Pit lane closed		
15.58 16.00	Pit lane closed 5 min, board		
16.00			
	5 min. board		
16.00	5 min. board Green flag /	Formula Regional European Championship by Alpine	Standing start - 30´ + 1 lap / TV Live
16.00 16.05	5 min. board Green flag / Formation lap	Formula Regional European Championship by Alpine	Standing start - 30´ + 1 lap / TV Live
16.00 16.05 16.10	5 min. board Green flag / Formation lap Race – 2	Formula Regional European Championship by Alpine	Standing start - 30´ + 1 lap / TV Live
16.00 16.05 16.10 16.25 16.55	5 min. board Green flag / Formation lap Race — 2 Pre-grid Pit lane open Pit lane closed /	Formula Regional European Championship by Alpine	Standing start - 30´ + 1 lap / TV Live
16.00 16.05 16.10 16.25	5 min. board Green flag / Formation lap Race – 2 Pre-grid Pit lane open pit lane closed / 5 min. board	Formula Regional European Championship by Alpine	Standing start - 30´ + 1 lap / TV Live
16.00 16.05 16.10 16.25 16.55 17.00	5 min. board Green flag / Formation lap Race – 2 Pre-grid Pit lane open Pit lane closed / 5 min. board Green flag /	Formula Regional European Championship by Alpine	Standing start - 30´ + 1 lap / TV Live
16.00 16.05 16.10 16.25 16.55	5 min. board Green flag / Formation lap Race – 2 Pre-grid Pit lane open pit lane closed / 5 min. board	Formula Regional European Championship by Alpine Clio Cup Series	Standing start - 30' + 1 lap / TV Live Standing start - 25' + 1 lap / TV Live

